Doctor insights on:
Latent Tb Treatment Side Effects
Tb I had my skin test - redness 40 mm I will do the chest xray tomorrow! But am I contagious? What are the side effects of the treatment for TB?
If you are: Coughing, you are able to spread the disease. They may try to culture to see for check for variants. Standard drugs are inh/ethambutol. Duration of therapy is long. Side effects not too troubling.See 1 more doctor answer
Mycobacterium tuberculosis is an infectious organism that spreads by droplets coughed out by an infected person. Infection is established initially in lungs, but can spread within lungs & to other body parts, or can become latent, with reactivation occurring years to decades later. With effective treatment, it can be completely eliminated although drug resistant ...Read more
Done with 9mos tb treatment. Had xray and its normal. No tb symptoms ever since. Mine is latent tb. How come tb gold test is positive?
White cells remember: The TB Gold test (Quantiferon TB test) looks for the ability of a person's white blood cells to remember and to react to TB bacteria proteins in the lab. If her white blood cells remember and react to TB proteins in the lab, the test is positive. That means as long as her immune system and her white blood cells are healthy and working properly, she should always have a positive test result.
Done with 9mos tb treatment. Had xray & its normal. No tb symptoms ever since. Mine is latent tb. How come tb gold test is positive? Am I still sick?
TB +: Your TB test will always stay positive. It just means you have been exposed to TB- not that you do or do not have the active disease. Http://www. Questdiagnostics. Com/home/physicians/testing-services/by-test-name/quantiferonSee 1 more doctor answer
My platelets were elevated since I undergone latent TB treatment for 9months. Until now platelets still high, hepatitis b ＆c was negative, ?
Several possible: Reasons vary. Sometimes thrombocytosis is simply an indication of an active bone marrow for other reasons. You do not say how high they are, but if you are not having clotting abnormalities this may well be quite benign. If it continues of concern, see a hematologist. You may need a bone marrow biopsy/aspirate. Good luck.
Can I be on a latent TB treatment and go in for surgery to remove my tonsils and possibly my adenoids?
Yes: Latent TB is not a clinical or obvious illness. So you are not contagious...Therefore surgery on your tonsils/adenoids should not be any problem if you are otherwise healthy and fit.
Visit CDC. Gov: Http://www. Cdc. Gov/tb/publications/factsheets/treatment/ltbitreatmentoptions. Htm if pt is less that 35 years may receive inh (isoniazide) 5 mg/kg or 300 mg/d for 9 months but other meds may be used (rifampin). It is recommended to give piridoxine 50 mg ad to prevent neuropathy by it. There are other regiments & the amount of months of therapy vary. It is also recommended the tx to be supervised.See 1 more doctor answer
Followup with doc: Followup with your treating physician or regional health authority is your best plan. They may have a protocol to follow with scheduled repeat x-rays or other studies, the timing of which will vary.
What happen when someone with latent tuberculosis (tb) goes without treatment? Can get worst? Can become active tb? Can goes away on the own?
Reactivation TB: Latent TB can become active if the infected person becomes immune suppressed from any cause such as chemotherapy or malnutrition. Benefits versus risks of treatment should be discussed with your doctor.
I may be starting treatment for latent TB but I need a hip replacement. Can I do it while on TB meds? If not which should I put off meds or surgery?
Do both: I believe you can continue to take the antii TB drugs and have your hip replacement at the same time consult your internist for confirmation.
Can a latent TB pateint take mass gainer.? First in chest nd then glands in neck but nw treatment is over nd fit and fine
DOT: When someone from the health authorities checks regularly that the person is taking the prescribed medications to ensure compliance.See 1 more doctor answer
After TB treatment my right side chest is shrinking. Doctor said, " it is just because of scare tissue". Is it recoverable? Please help me.
TB: Yes the right side chest shrinking feeling should go away if not let your dr examine you.
My doctor said that I have a clear xray (which means I don't have tb) but to be careful I need to take a treatment! But what are the side effects?
On TB 4drug therapy, vegetarian. Plz suggest diet changes to help reduce side effects and help in fighting TB. Is there anything that should be avoided?
Most importantly,: Protect your gut! Meaning the antibiotics of any kind can kill friendly flora that need to be avaiable to protect your immune system through the gut and also reduce stress levels. Two things that will help you! You can't avoid taking your anti TB antibiotics, but you can supplement, so that you can make sure to stay healthy, repair and replace good bacteria in your gut, and start feeling better!
See below: It is an antibiotic. If you don't take it, your TB may not get better and you could develop a multi-drug resistant TB.
Don't Drink!: The best thing is to avoid toxins, such as alcohol. Your doctor should also monitor your liver studies to make sure you're doing OK. Most people tolerate the TB medications without trouble.
- Talk to a doctor online
- Latent tb treatment guidelines
- Side effects of tb treatment
- Side effects after uterus tb treatment
- Symptoms of latent tb infection
- Latent tb and ra
- Tb test side effects
- What are the side effects of tb?
- Side effect of tb treatment
- Treatment of latent tb infection